# SDR IPXA2023112732706

- Difficulty date: November 4, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504653
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* FAULT:#2 PYLON I/B HAS DENT AT OUTTER SKIN BETWEEN NAC STA 105.66 AND NAC STA 169.8. DOT119-009. ACCOMPLISH EO-88785-REQ1 AND EA 757-5450-27-A3452. JOB COMPLETED. REVIEWED
